Journal of Mathematical Sciences

, Volume 211, Issue 5, pp 617–623 | Cite as

Boundary behavior of mappings in λ(ε)-regular metric spaces



The problem of extension of ring Q-homeomorphisms to the boundary between domains in λ(ε)-regular metric spaces is investigated. The conditions imposed on the function Q(x) and the boundaries of domains under which every ring Q-homeomorphism admits a continuous or homeomorphic extension to the boundary are formulated.


Metric spaces with measures limiting behavior modulus of a family of curves ring Q-homeomorphism quasiconformal mappings 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    B. Fuglede, “Extremal length and functional completion,” Acta Math., 98, 171–219 (1957).MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    J. Heinonen, Lectures on Analysis on Metric Spaces, Springer, New York, 2001.MATHCrossRefGoogle Scholar
  3. 3.
    J. Heinonen, “A capacity estimate on Carnot groups,” Bull. Sci. Math., 119, No. 1, 475–484 (1995).MATHMathSciNetGoogle Scholar
  4. 4.
    J. Heinonen and I. Holopainen, “Quasiregular mappings on Carnot groups,” J. Geom. Anal., 7 (1997), No. 1, 109–148.MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    J. Heinonen and P. Koskela, “Quasiconformal maps in metric spaces with controlled geometry,” Acta Math., 181, No. 1, 1–61 (1998).MATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    W. Hurewicz and H. Wallman, Dimension Theory, Princeton: Princeton Univ. Press, 1948.MATHGoogle Scholar
  7. 7.
    A. Ignat’ev and V. Ryazanov, “Finite mean oscillation in the mapping theory,” Ukr. Math. Bull., 2, No. 3, 403–424 (2005).MathSciNetGoogle Scholar
  8. 8.
    K. Kuratowski, Topology, Academic Press, New York, 1968, Vol. 2.Google Scholar
  9. 9.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, Moduli in Modern Mapping Theory, Springer, New York, 2009.MATHGoogle Scholar
  10. 10.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, “Q-homeomorphisms,” Contemp. Math., 364, 193–203 (2001).MathSciNetCrossRefGoogle Scholar
  11. 11.
    O. Martio, V. Ryazanov, U. Srebro, and E. Yakubov, “On Q-homeomorphisms,” Ann. Acad. Sci. Fenn. Ser. A1. Math., 30, 49–69 (2005).MATHMathSciNetGoogle Scholar
  12. 12.
    J. Mitchell, “On Carnot–Caratheodory metrics,” J. Diff. Geom., 21, 35–45 (1985).MATHGoogle Scholar
  13. 13.
    P. Pansu, “Metriques de Carnot–Caratheodory et quasiisometries des espaces symetriques de rang un,” Ann. of Math., 119, 1–60 (1989).MathSciNetCrossRefGoogle Scholar
  14. 14.
    V. I. Ryazanov and R. R. Salimov, “Weakly plane spaces and boundaries in the theory of mappings,” Ukr. Mat. Vest., 4, No. 2, 199–234 (2007).MathSciNetGoogle Scholar
  15. 15.
    V. Ryazanov, U. Srebro, and E. Yakubov, “To the theory of BMO-quasiregular mappings,” Dokl. Ross. Akad. Nauk, 369, No. 1, 13–15 (1999).MathSciNetGoogle Scholar
  16. 16.
    V. Ryazanov, U. Srebro, and E. Yakubov, “BMO-quasiconformal mappings,” J. d’Anal. Math., 83, 1–20 (2001).MATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    V. Ryazanov, U. Srebro, E. Yakubov, “Plane mappings with dilatation dominated by functions of bounded mean oscillation,” Sib. Adv. in Math., 11, No. 2, 94–130 (2001).MATHMathSciNetGoogle Scholar
  18. 18.
    E. S. Smolovaya, “Boundary behavior of ring Q-homeomorphisms in metric spaces,” Ukr. Mat. Zh., 62, No. 5, 682–689 (2010).MATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    J. T. Tyson, “Metric and geometric quasiconformality in Ahlfors regular Loewner spaces,” Conform. Geom. Dyn., 5, 21–73 (2001) (electronic).Google Scholar
  20. 20.
    J. Väisälä, Lectures on n-Dimensional Quasiconformal Mappings, Lecture Notes in Math., 229, Springer, Berlin, (1971).Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Institute of Applied Mathematics and Mechanics of the NAS of UkraineSlavyanskUkraine
  2. 2.Institute of Mathematics of the NAS of UkraineKievUkraine

Personalised recommendations